Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis - L. J. Sz\'ekelyhidi

Dissipative continuous Euler flows

created by delellis on 02 Jul 2013
modified on 02 Sep 2014

[BibTeX]

Published paper

Inserted: 2 jul 2013
Last Updated: 2 sep 2014

Journal: Invent. Math.
Volume: 193
Number: 2
Pages: 377-407
Year: 2013

Abstract:

We show the existence of continuous periodic solutions of the 3D incompressible Euler equations which dissipate the total kinetic energy.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1